3 doctors weighed in:
Lightheadedness. Is this a common side effect of adjusting to losartan?
3 doctors weighed in

Dr. Thomas Namey
Internal Medicine - Rheumatology
2 doctors agree
In brief: Can be.
Losratan is an anti-hypertensive of the arb class (angiotensin receptor blocker), and is very good.
However, if your blood pressure is lowered too much or quickly, it can occur. It is also used for congestive heart failure, which in and of itself can do this. But is is a side-effect of the drug. Check your BP regularly at home.

In brief: Can be.
Losratan is an anti-hypertensive of the arb class (angiotensin receptor blocker), and is very good.
However, if your blood pressure is lowered too much or quickly, it can occur. It is also used for congestive heart failure, which in and of itself can do this. But is is a side-effect of the drug. Check your BP regularly at home.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors